# SDR DXTA2009021003499

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 6800134
- Aircraft time: 1,603 hours, 1,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG INDICATED "UNSAFE" DURING RETRACTION.
